# SDR 2004F00298

- Difficulty date: July 22, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N610GR
- Make and model: Cessna 750
- Aircraft serial: 7500163
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 777 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WINDSHIELD CRACKED ON DESCENT INTO CLT.  REMOVED AND REPLACED PILOTS WINDOW.  (M)
